# SDR 9JLA2021072929980

- Difficulty date: July 19, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N307MD
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 14,737 hours, 8,983 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: F2MA581781021
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THRUST REVERSER CLASS II AND CLASS I MESSAGES. OPERATIONS WERE CONTINUED MEL. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED A FAULT WITH THE RIGHT T/R SWITCH WIRING HARNESS. THE DEFECTIVE HARNESS WAS REMOVED AND AN INSPECTED HARNESS WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
